Home » Frequently asked Questions on Health » Should I discontinue the anti-depressants?

Should I discontinue the anti-depressants?

Q: I am 34 years old and have been taking Sensival at night and Duvanta in the morning for 3 months now. I am anxious to get rid of these drugs but am worried about the after effects of stopping these drugs. Please help.

A:Depression has the tendency to reappear when medication is stopped or even if it is discontinued for a while. That is why discontinuing it without the supervision of your doctor is not advisable. It may be possible that currently only the symptoms may be controlled while the disorder is still present. Continue visiting your psychiatrist and also seek help from a clinical psychologist as psychotherapy along with medication is more effective that medication alone.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------